Virginia, 2006Hail and Damaging Winds in Virginia, April 3, 2006
April 3, 2006 · NWS AKQ · 29 events in 21 counties and zones
19 thunderstorm wind, 10 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $64,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Apr 3, 2:13 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 3, 2:13 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
313 PM EDT MON APR 3 2006
.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
STRONG COLD FRONT TO THE W WILL CROSS THE AREA THIS EVENING.
DEVELOPING LINE OF CONVECTION OVER WV AHEAD OF THE SHORTWAVE. THE
SHORTWAVE WILL CROSS THE AREA THIS EVENING WITH STRONG VV. ALSO
STEEP LAPSE RATES ALOFT COMING THROUGH WITH THIS LINE. SOME
HEATING IS NOW TAKING PLACE WITH CLEARING BEHIND THE INITIAL
CONVECTION. HOWEVER INITIAL CONVECTION HAS PUSHED LOW LEVEL
MOISTURE TO THE S AND THIS IS NOT RETURNING VERY QUICKLY. ALSO
DEWPOINTS HAVE BEEN FALLING OVER WESTERN SECTIONS OF VA. THE
BIGGEST QUESTION ABOUT HOW MUCH SEVERE WEATHER IS HOW MUCH CAPE
THIS CAN GENERATE. THE WIND SHEAR PROFILE IS GOOD FOR BOW OR
SUPERCELLS WITH THE CONVECTION. WILL GO LIKELY WITH THE
CONVECTION AS IT MOVES THROUGH THE AREA THIS EVENING. AFTER THE
FRONT PASSES WITH STRONG DOWNSLOPE SKIES WILL CLEAR QUICKLY AND
STAY THAT WAY UNTIL DURING THE DAY ON TUE WHEN COLD AIR ALOFT WILL
TRIGGER CU DEVELOPMENT. THIS WILL BE EVEN MORE LIKELY ON WEDNESDAY
WHEN COLD POOL MOVES BY TO THE N. WILL COOL OFF QUICKLY TONIGHT
INTO THE 40S AND EVEN WITH DOWNSLOPE AND SUNHINE WILL ONLY GET
BACK TO LOW 60S ON TUESDAY AND MAY BE A LITTLE COOLER ON WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WARM UP BEGINS ON THURSDAY WITH THE NEXT FRONT COMING IN FOR
FRIDAY NIGHT AND SAT. THIS WILL BE THE NEXT CHC OF PRECIP. WILL
LEAN TOWARD THE ECMWF WITH THIS SYSTEM.
&&
.AVIATION...
MAINLY VFR CONDS EXPECTED TNGT THRU ERLY TUE AFTN. HOWEVER...ISLTD
MVFR/IFR LATE THIS AFTN OR ERLY THIS EVENG DUE TO SCTD TSRAS WITH
COLD FRNT. OTHRWISE...WNDS INCRS FM WNW FM ERLY TUE MORNG THRU TUE
AFTN.
&&
.MARINE...
CA CONDS TNGT THRU TUE ALL WATERS FOR WNDS ESPLY AS COOL AIR ADVCTN
AND DRIER AIRMASS FILTERS IN BEHIND COLD FRNT.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ630>633-650-652-654-656-658 FROM
MIDNIGHT TUESDAY TO 8 PM TUESDAY.
&&
SHORT TERM...BILLET
LONG TERM...BILLET
AVIATION...CURRY
MARINE...GINGRICHHazardous weather outlook, Apr 3, 3:10 AM EST, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
410 AM EDT MON APR 3 2006
ANZ650-MDZ021>025-VAZ048-049-060>071-079-080-040815-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT
20 NM-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
MARYLAND BEACHES-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-
GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-
POWHATAN-CHESTERFIELD-HENRICO-BRUNSWICK-DINWIDDIE-
410 AM EDT MON APR 3 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER MARYLAND EASTERN
SHORE...AND CENTRAL AND SOUTH CENTRAL VIRGINIA.
.DAY ONE...TODAY...
A COLD FRONT WILL BE CROSSING THE AREA THIS
AFTERNOON...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. THERE IS A
SLIGHT RISK OF SEVERE WEATHER.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
ANZ630>633-652-654-656-658-670-NCZ012>017-030>032-102-VAZ072>078-
081>100-040815-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM
20 TO 40 NM-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-
410 AM EDT MON APR 3 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH
CAROLINA...AND EASTERN VIRGINIA.
.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT WILL BE CROSSING THE AREA LATE THIS AFTERNOON OR
EVENING...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. THERE IS A
MODERATE RISK OF SEVERE WEATHER.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.
25
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING
(LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.
In the hours before
Local storm report, Apr 3, 11:57 AM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1257 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM HAIL HERTFORD 36.18N 76.47W
04/03/2006 E0.75 INCH PERQUIMANS NC TRAINED SPOTTER
PENNY SIZE HAIL...40 TO 50 MPH WINDS.
&&
WRSLocal storm report, Apr 3, 12:19 PM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
119 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL ELIZABETH CITY 36.30N 76.22W
04/03/2006 E1.00 INCH PASQUOTANK NC LAW ENFORCEMENT
ALSO...WIND GUST TO 42 KT AT KECG.
0115 PM HAIL WEEKSVILLE 36.21N 76.17W
04/03/2006 E1.00 INCH PASQUOTANK NC LAW ENFORCEMENT
&&
WRSLocal storm report, Apr 3, 1:49 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
249 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL SHILOH 36.27N 76.08W
04/03/2006 E0.75 INCH CAMDEN NC LAW ENFORCEMENT
&&
BHLocal storm report, Apr 3, 2:07 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
307 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TSTM WND DMG 2 NE HERTFORD 36.20N 76.45W
04/03/2006 PERQUIMANS NC EMERGENCY MNGR
ROOF PARTIAL BLOWN OFF BED AND BREAKFAST.
0100 PM TSTM WND DMG 4 SE HERTFORD 36.14N 76.42W
04/03/2006 PERQUIMANS NC EMERGENCY MNGR
TREES DOWN IN NEW HOPE.
&&
BHSpecial weather statement, Apr 3, 4:15 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
515 PM EDT MON APR 3 2006
VAZ048-049-060>063-067>069-032230-
AMELIA VA-CUMBERLAND VA-FLUVANNA VA-GOOCHLAND VA-HANOVER VA-LOUISA
VA-NOTTOWAY VA-POWHATAN VA-PRINCE EDWARD VA-
515 PM EDT MON APR 3 2006
...STRONG THUNDERSTORMS MOVING TOWARD THE EASTERN VIRGINIA
PIEDMONT...
...TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 50 MILES NORTHWEST OF PALMYRA TO
48 MILES WEST OF HAMPDEN SYDNEY...OR FROM 41 MILES WEST OF CULPEPER
TO EVINGTON...MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORMS WILL
BE NEAR...
PALMYRA AROUND 600 PM EDT...
CUMBERLAND AROUND 610 PM EDT...
CARTERSVILLE AROUND 615 PM EDT...
LOUISA AROUND 620 PM EDT...
MINERAL AROUND 625 PM EDT...
POWHATAN AROUND 630 PM EDT...
EXPECT FREQUENT DANGEROUS LIGHTNING...WIND GUSTS TO 50 MPH...AND
BRIEF VERY HEAVY RAIN WITH THIS LINE OF STORMS. A TORNADO WATCH
REMAINS IN EFFECT FOR CENTRAL VIRGINIA UNTIL MIDNIGHT EASTERN
DAYLIGHT TIME.
SAMMLER
Special weather statement, Apr 3, 4:47 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
547 PM EDT MON APR 3 2006
VAZ060-065>067-079-032245-
BRUNSWICK VA-LUNENBURG VA-MECKLENBURG VA-NOTTOWAY VA-PRINCE EDWARD
VA-
547 PM EDT MON APR 3 2006
...STRONG THUNDERSTORMS MOVING INTO THE SOUTHERN VIRGINIA PIEDMONT...
...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 28 MILES WEST OF HAMPDEN SYDNEY TO 45 MILES
WEST OF CHASE CITY...OR FROM 9 MILES SOUTHEAST OF RUSTBURG TO 7 MILES
NORTH OF MILTON...MOVING EAST AT 40 MPH. THE STRONG THUNDERSTORMS
WILL BE NEAR...
HAMPDEN SYDNEY AROUND 615 PM EDT...
CHASE CITY AROUND 630 PM EDT...
VICTORIA AROUND 645 PM EDT...
EXPECT FREQUENT DANGEROUS LIGHTNING...WIND GUSTS TO 50 MPH...AND
BRIEF VERY HEAVY RAIN WITH THIS LINE OF STORMS. A TORNADO WATCH
REMAINS IN EFFECT FOR CENTRAL VIRGINIA UNTIL MIDNIGHT EASTERN
DAYLIGHT TIME.
SAMMLER
Thunderstorm Wind, Prince Edward
- When
- April 3, 4:55 PM EST
- Where
- Prince Edward County, 3 mi SW of Prospect
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 37.650, -77.617
Trees down between Prospect and Pamplin.
Thunderstorm Wind, Fluvanna
- When
- April 3, 4:55 PM EST
- Where
- Fluvanna County, Palmyra
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.550, -77.450
Large tree down on Route 601.
Thunderstorm Wind, Cumberland
- When
- April 3, 5:05 PM EST
- Where
- Cumberland County, 4 mi N of Farmville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.667, -77.500
Thunderstorm Wind, Amelia
- When
- April 3, 5:25 PM EST
- Where
- Amelia County, 1 mi W of Amelia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.550, -77.450
Large tree down on Route 360.
Thunderstorm Wind, Louisa
- When
- April 3, 5:30 PM EST
- Where
- Louisa County, Louisa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.867, -77.467
Trees down at three locations.
Thunderstorm Wind, Goochland
- When
- April 3, 5:39 PM EST
- Where
- Goochland County, 1 mi E of Oilville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.700, -77.767
Numerous trees down near mile marker 168 on Interstate 64.
Thunderstorm Wind, Goochland
- When
- April 3, 5:44 PM EST
- Where
- Goochland County, 4 mi E of Oilville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.700, -77.450
Numerous trees down on Interstate 64 near Centerville.
Thunderstorm Wind, Lunenburg
- When
- April 3, 5:45 PM EST
- Where
- Lunenburg County, 3 mi E of Kenbridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 37.250, -77.417
Large tree down on Jonesboro Road.
Thunderstorm Wind, Chesterfield
- When
- April 3, 5:50 PM EST
- Where
- Chesterfield County, 2 mi SE of Winterpock
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 37.217, -77.417
Large tree down on River Road.
Thunderstorm Wind, Hanover
- When
- April 3, 5:52 PM EST
- Where
- Hanover County, Rockville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.783, -77.100
Hail, Henrico
- When
- April 3, 5:55 PM EST
- Where
- Henrico County, Short Pump
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.917, -77.133
Hail, Richmond (C)
- When
- April 3, 5:55 PM EST
- Where
- Richmond (C) County, Richmond
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.350, -77.450
Hail, Henrico
- When
- April 3, 6:02 PM EST
- Where
- Henrico County, Glen Allen
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.517, -77.150
Hail, Richmond (C)
- When
- April 3, 6:02 PM EST
- Where
- Richmond (C) County, Richmond
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.967, -76.867
Thunderstorm Wind, Hanover
- When
- April 3, 6:10 PM EST
- Where
- Hanover County, Doswell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.967, -76.867
Hail, King William
- When
- April 3, 6:29 PM EST
- Where
- King William County, Aylett
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.267, -78.600
Thunderstorm Wind, Dinwiddie
- When
- April 3, 6:29 PM EST
- Where
- Dinwiddie County, 2 mi SW of Mc Kenney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.970, -77.017
Trees down on Interstate 85 near mile marker 40.
Thunderstorm Wind, Chesterfield
- When
- April 3, 6:29 PM EST
- Where
- Chesterfield County, Chester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.667, -76.917
Thunderstorm Wind, Colonial Heights (C)
- When
- April 3, 6:29 PM EST
- Where
- Colonial Heights (C) County, Colonial Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.650, -76.967
Thunderstorm Wind, Petersburg (C)
- When
- April 3, 6:29 PM EST
- Where
- Petersburg (C) County, Petersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.733, -76.350
Thunderstorm Wind, King and Queen
- When
- April 3, 6:30 PM EST
- Where
- King and Queen County, Newtown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.867, -78.283
Thunderstorm Wind, Chesterfield
- When
- April 3, 6:34 PM EST
- Where
- Chesterfield County, Chester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.350, -78.567
Thunderstorm Wind, New Kent
- When
- April 3, 6:35 PM EST
- Where
- New Kent County, 5 mi W of Tallysville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.333, -78.000
Thunderstorm Wind, Essex
- When
- April 3, 6:35 PM EST
- Where
- Essex County, 2 mi N of Tappahannock
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.017, -78.000
Hail, Essex
- When
- April 3, 6:40 PM EST
- Where
- Essex County, 2 mi N of Tappahannock
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.700, -77.767
Hail, King William
- When
- April 3, 6:44 PM EST
- Where
- King William County, King William
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.700, -77.717
Hail, Franklin (C)
- When
- April 3, 8:11 PM EST
- Where
- Franklin (C) County, Franklin
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.967, -78.100
Hail, Southampton
- When
- April 3, 8:11 PM EST
- Where
- Southampton County, 2 mi E of Delaware
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.333, -77.700
Hail, Chesapeake (C)
- When
- April 3, 8:50 PM EST to 8:55 PM EST
- Where
- Chesapeake (C) County, Deep Creek
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 37.717, -77.683
Numerous reports of penny to quarter sized hail between Deep Creek and Great Bridge.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, April 3, 2006$243,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in Maryland, April 3, 2006$53,000 · 1 in hail · 27 events
- Hail in Mississippi, April 3, 2006$130,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in Virginia, April 3, 2006$68,000 · 70 kt wind · 13 events
- Hail in Mississippi, April 3, 2006$80,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in Virginia, April 3, 2006$52,000 · 50 kt wind · 6 events
- Hail and Damaging Winds in North Carolina, April 3, 2006$27,000 · 1 in hail · 8 events
- Hail and Damaging Winds in North Carolina, April 3, 2006$10,000 · 1.75 in hail · 25 events
- Damaging Wind in Tennessee, April 3, 2006$25,000 · 60 kt wind · 1 event
- Damaging Wind in South Carolina, April 3, 2006$25,000 · 70 kt wind · 1 event
- High Wind in North Carolina, April 3, 2006$20,000 · 50 kt wind · 5 events
- Hail and Damaging Winds in New York, April 3, 2006$21,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5504794, 5504795, 5504796, 5504797, 5504798, 5504799, 5504800, 5504801, 5504802, 5504803, 5504804, 5504805, 5504806, 5504807, 5504808, 5503314, 5504809, 5504810, 5504811, 5504812, 5503315, 5503316, 5503317, 5503318, 5503319, 5503320, 5503321, 5503322, 5503323.